COMPARE OUR PRODUCTS
SEE SIDE-BY-SIDE WHAT PANADOL PRODUCT IS RIGHT FOR YOU AND YOUR FAMILY.
Add all Products
Back to Products
TYPE OF PAIN
The active ingredients in Panadol Extra provide upto 37% more powerful pain relief than standard paracetamol
Starts to release its medicine in as little as 5 minutes
Pain of Osteoarthritis
Provides long lasting relief from joint pain for upto 8 hours
Panadol tablets are used for the relief of pain, aches, and fever from:
- Common Colds & Flu
- Sore throat
Each film-coated tablet contains Paracetamol 500 mg paracetamol Ph. Eur
Children aged 6 - 12 years:
- Give 1/2 to 1 tablet up to four times a day;
- Not more than 4 tablets in 24 hours
Adults, including the elderly, and children aged 12 years and over:
- Two tablets up to four times a day;with water 3 to 4 times a day;
- Not more than 8 tablets in 24 hours
Store at temperature not exceeding 30°C, in a dry place.
ALWAYS READ THE LABEL. Use only as directed. Incorrect use could be harmful.
Consult your healthcare professional if symptoms persist.